Question #25206

views

258

Contraceptive Pills

I have been taking Diane 35 for 2 months, but previously took another pill (Estelle 35), that is similar to Diane but is not available here, for 9 months. Precribed with the pill due to hormone imbalance (irregular period and acne) and contraceptive reasons.
Do I need to give a "break" after a few months of being on the pill? Or can I just continue taking the pill?

Answer

Thanks for asking. 
If you already using that pills for 12 months, you need to give a break for few months. You can replaced pills with other methods.

Buat janji dokter sekarang

Artikel Populer

Memahami hasil Pap Smear

Bagaimana dokter mendiagnosa keputihan?

Seks, Seksual dan Seksualitas

HIV dan Nutrisi

Kondom Wanita

Demam, Gejala atau Penyakit?

Sebelumnya
Selanjutnya

Hubungi Kami

Silahkan gunakan formulir ini kapan saja untuk menghubungi kami dengan pertanyaan, atau untuk membuat janji.

Anda juga dapat menghubungi kami melalui WhatsApp atau telepon pada jam klinik di +62 8111 368 364.